# SDR ASOA201201653

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST LBL 18 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 69.0 AFT FLANGE.  RADIUS FAILED NDT INSPECTION.  REMOVED POST IAW SRM 51-42-06.  DRILLED & LOCATED NEW POST IAW SRM 51-40-11 & 51-40-06.   INSTALLED POST IAW SRM 51-42-06 & REO 601R-53-41-889.
